# SDR CALA0100956

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z1 ANGLE AND ON L ANGLES BENEATH THE Z (BS 312-328 AND 328-344).  REMOVED AND REPLACED ZEE ANGLES AND L-ANGLES PER SRM 51-10-02.
